# SDR FDEA201803150696

- Difficulty date: March 15, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,009 hours, 16,951 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR LT TRUNNION FITTING AT BS 595, AND FOUND A CRACK INDICATION APPROXIMATE 1/8   INCH IN LENGTH.  REMOVED BY EXTENDING THE EXISTING TRIM OUT IAW SRM 53-10-14-2R, REPAIR 2, FIG 202. A  NEW REPAIR FILLER WAS FABRICATED AND INSTALLED IAW SRM 53-10-14-2R, REPAIR 2, FIG 202.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
